# SDR UALA2009120203728

- Difficulty date: November 30, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 46,738 hours, 13,021 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EVACUATION LIGHT ON FLOOR FWD OF LT CLOSET INOP.  NEEDS LIGHT STRIP AND POWER CABLE.  TAPED THE LIGHT STRIP SO ALL ARE INTACT TOGETHER.  LIGHT ASSY & PWR CABLE REPAIRED AND TEST OKAY.
